# SDR CALA2023101103025

- Difficulty date: September 28, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 88,822 hours, 18,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Door 4l
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4L HOLD OPEN BRACKET 2 LOWER BOLTS LOOSE LOCKED FOR MX FERRY UNLOCKED FOR MX REFERENCE IPC 52-11-01-01A ITEM 822 BRACKET, 2 LOWER BOLTS REMOVED DOOR 4L SLIDE 25-66-00 TO F.O.M. HELICOIL APPEARS STRIPPED. REMOVED AND REPLACED NUTPLATES AS PER SRM 51-40-02.
